# SDR C2XA10IA150

- Difficulty date: May 18, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N14937
- Make and model: Emb EMB-145EP
- Aircraft serial: 145026
- Aircraft time: 25,482 hours, 25,062 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR900022
- Condition: Overheated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: M, B
- Precautionary procedure: K

## Discrepancy

IAH - DURING POST FLIGHT INSPECTION, AN ELECTRICAL SMELL MID CABIN WAS REPORTED WITH NO SMOKE OBSERVED.  MAINTENANCE REMOVED AND REPLACED THE BALLAST AT 11A, OPERATIONALLY TESTED WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
